# SDR NSVA2007224

- Difficulty date: September 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 27,968 hours, 32,481 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Flow Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT FUEL FLOW INDICATOR READS 200 LBS ON TAKEOFF.  CLEANED CONNECTOR AND OPS CHECK GOOD.
